Stochastic response of underground structures


Haciefendioǧlu K., BAYRAKTAR A.

Proceedings of the Institution of Civil Engineers: Geotechnical Engineering, vol.161, no.6, pp.325-339, 2008 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 161 Issue: 6
  • Publication Date: 2008
  • Doi Number: 10.1680/geng.2008.161.6.325
  • Journal Name: Proceedings of the Institution of Civil Engineers: Geotechnical Engineering
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.325-339